# SDR AALA202305018477

- Difficulty date: April 27, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- Aircraft time: 85,803 hours, 11,163 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery Pack
- Part number: 285W0955102
- Part serial: D00265
- Condition: No Test
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR EMERGENCY POWER ASSIST SYSTEM (EPAS) BATTERY FAILED OPERATIONAL TEST. REPLACED EPAS BATTERY PACK AND ACCOMPLISHED SATISFACTORY CHECK.
